Leflunomide Induced DRESS Syndrome: A Case Report

Authors

  • S Parajuli Teaching Assistant, Department of Dermatology, Maharajgunj Medical Campus, TU Teaching Hospital, Kathmandu
  • D Chaudhary Resident, Department of Dermatology, Maharajgunj Medical Campus, TU Teaching Hospital, Kathmandu
  • S Pandey Resident, Department of Dermatology, Maharajgunj Medical Campus, TU Teaching Hospital, Kathmandu
  • S Baral Resident, Department of Dermatology, Maharajgunj Medical Campus, TU Teaching Hospital, Kathmandu
  • D B Pokhrel Professor, Department of Dermatology, Maharajgunj Medical Campus, TU Teaching Hospital, Kathmandu

DOI:

https://doi.org/10.3126/njdvl.v10i1.6423

Keywords:

Leflunomide, Dress syndrome

Abstract

DOI: http://dx.doi.org/10.3126/njdvl.v10i1.6423

NJDVL 2012; 10(1): 46-48

Downloads

Download data is not yet available.
Abstract
571
PDF
551

Downloads

Published

2012-07-10

How to Cite

Parajuli, S., Chaudhary, D., Pandey, S., Baral, S., & Pokhrel, D. B. (2012). Leflunomide Induced DRESS Syndrome: A Case Report. Nepal Journal of Dermatology, Venereology &Amp; Leprology, 10(1), 46–48. https://doi.org/10.3126/njdvl.v10i1.6423

Issue

Section

Case Reports